# SDR 99ZZZX3277

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2126X
- Make and model: Piper PA-44-180
- Aircraft serial: 447995273
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Trunnion
- Part number: 67926804
- Condition: Fractured
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR TRUNNION FRACTURED UPON LANDING.  LEFT WING AND PROPELLER CONTACTED RUNWAY.  NO INJURIES.  AIRCRAFT REPAIRABLE.  FRACTURE IS AT AFT WEB.
